# SDR RAIA960601

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 8662C
- Condition: Failed
- Location: Landing Gear
- Part time: 10,826 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PAH - FLT 7365 - LANDING GEAR WOULD NOT EXTEND.  MX REPLACED THE LANDING GEAR SELECTOR VALVE.  PERFORMED GEAR SWING OPS CHECK GOOD.  (M)
